Pacific Journal of Mathematics

Restrictions of principal series to a real form.

Ronald L. Lipsman

Article information

Source
Pacific J. Math., Volume 89, Number 2 (1980), 367-390.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102779246

Mathematical Reviews number (MathSciNet)
MR599126

Zentralblatt MATH identifier
0453.22009

Subjects
Primary: 22E46: Semisimple Lie groups and their representations
Secondary: 81C40

Citation

Lipsman, Ronald L. Restrictions of principal series to a real form. Pacific J. Math. 89 (1980), no. 2, 367--390. https://projecteuclid.org/euclid.pjm/1102779246


Export citation

References

  • [1] N. Anh, Restriction of the principalseries of SL (n, C) to some reductivesub- groups, Pacific J. Math., 38 (1971), 295-313.
  • [2] D. Basu and S. D. Majumdar, The master analytic function and the Lorentz group, J. Math. Phys., 17 (1976), 185-192.
  • [3] M. Cowling, The discrete series, preprint.
  • [4] Harish-Chandra, Representationsof semisimple Lie groups V, Amer. J. Math., 78 (1956), 1-41.
  • [5] Harish-Chandra,Discrete series for semisiple Lie groups II, Acta Math., 116 (1966), 1-111.
  • [6] S. Helgason, DifferentialGeometry and Symmetric Spaces, Academic Press, N. Y., 1962.
  • [7] R. Lipsman, On the unitary representation of a semisimpleLie group given by the invariantintegral on its Lie algebra, Advances in Math. Supp. Studies, 6 (1979), 143-158.
  • [8] R. Lipsman, On the unitarized adjoint representation of a semisimple Lie group II, Canad. J. Math., 29 (1977), 1217-1222.
  • [9] R. P. Martin, On the decomposition of tensor products of principal series repre- sentations for real-rank one semisimple groups, Trans. Amer. Math. Soc, 201 (1975), 177-211.
  • [10] D. Montgomery, Orbits of highest dimension,Annals of Math. Studies, no. 46, Princeton U. Press, Princeton, I960.
  • [11] C. C. Moore, Restrictions of Unitary Representations to Subgroups and Ergodic Theory, Lecture Notes in Physics, vol. 6, Springer Verlag, N. Y., 1970.
  • [12] W. Schmid, A proof of Blattner's conjecture, Invent. Math., 31 (1975), 129-154.
  • [13] J. A. Wolf, The action of a real semisimple group on a complexflag manifold I, Bull. Amer. Math. Soc, 75 (1969), 1121-1237.